# SDR ASAA2021051334808

- Difficulty date: May 13, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 39,175 hours, 11,490 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 22273
- Condition: Inoperative
- Location: Right Ecs Bay
- Part time: 20,244 hours, 6,510 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT "PACK" LIGHT ILLUMINATES ON RECALL. GROUNDED - YES. REF B737-800 FIM 21-62 TASK 881 RIGHT TCV LIGHT WAS ON UNTIL RESET. AS A PRECAUTION REMOVED AND REPLACED TEMPERATURE CONTROL VALVE FOR RIGHT PACK REF B737-800 AMM 21-51-10. PERFORMED LEAK CHECK OF RH TCV REF AMM TASK 21-51-10-400-801 F(3)-G. LEAK CHECK GOOD.
